# SDR CALA0800397

- Difficulty date: April 30, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,048 hours, 19,066 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U54
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME AT FWD CARGO DOOR CUTOUT IS CRACKED AT LOWER DOOR STOP.  REMOVED AND REPLACED AFT FRAME AT FWD CARGO DOOR CUTOUT PER SRM 51-40-02.
